# SDR FDEA202104261043

- Difficulty date: April 26, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 39,610 hours, 7,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2314Y406
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RIGHT HAND E.O.#G-5310-E0332629 K P6 FOUND NEW FUSELAGE SKIN   DOUBLER (PART NUMBER : 143W2314Y406) EXISTING HOLE AT STATION 998 STRINGER S-35   RIGHT NEAR MILLED EDGE. COMPLIED WITH E.A.#:G-5310-T0361452 P2. TITLE:FUSELAGE-MAINFRAME-LH AND RH   LONGERON MODIFICATION PER EO G-5310-E0332629-DEVIATION TO SB 777-53-0087 REV 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
